About 3-4 years ago I was going through Anorexia and heard that "A Motrin a day burns the fat away". Well to put it simply I took it over the top and ended up taking about 15-30 pills a day for about 3ish months.
Keep in mind I was 14 or 15 yrs old, dehydrated, extremely underweight, malnourished, and my whole body was already in chaos already.
About 2 years after I developed severe stomach bloating that would leave my abdomen distended for days on end and would leave me in pain. About 5 months ago I started noticing my feet throbbing and would then become red and swollen. Then recently my bloating moved to my upper abdomen and has been a consistent problem for about a month or so.
It worsens every time I eat and prilosec does not help. And my ultrasound (gallbladder) came back normal. It constantly feels like I have had WAY too much to drink or eat (fullness), burning, distended, and I feel like I have a lot of water retention all over my body.
I guess I'm just wondering what could be causing this? Could it be related to the excessive ibuprofen dosage? Is it worth mentioning to my doctor and what will she most likely say when I visit her this week?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.